MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNA0T3
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A physician reported that during a cataract surgery with an intraocular lens (iol) implant procedure, the iol looked blue immediately after the lens was implanted.The surgery was completed without product replacement.It was unknown whether these findings disappeared or continued.The lens remained implanted.There have been no reported health problems or harm to the patient.Additional information was requested, but no further information is available.There are 224 medical device reports associated with this event.This is 178 of 224.
 
Additional Manufacturer Narrative
Additional information was provided in h.11.The product was not returned for analysis.The root cause could not be determined for the reported anomaly that the lens appeared ¿blue¿ after implant.The issue was not reported at the time the surgery occurred; the initial reporter retroactively reported intraocular lenses from their surgical book.This covered a three-month period from january through march 2025.This was a bulk complaint return involving products manufactured at two different alcon manufacturing sites.By having two different manufacturing sites with different production timelines, the complaints are not considered to be associated with a single, site-specific manufacturing factor.A photo or video confirming the individual complaints was not provided.The surgery was completed without product replacement.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON TORIC ASPHERIC HYDROPHOBIC ACRYLIC IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21928608
Report Number9612169-2025-00900
Device Sequence Number9031008
Product Code MJP
UDI-Device Identifier00380652398862
UDI-Public(01)00380652398862(17)280624(11)240626(10)25875239
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNA0T3
Device Lot Number25875239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date07/09/2025
Date Device Manufactured06/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown